Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What do red rashes on the stomach and legs indicate?

My teenage daughter noticed a rash like area on her stomach and also more spots on her legs. Not raised or irritated and it looks like red lines\splotches. She took a benadryl and we traced it just in case it might be an allergic reaction. We are just trying to figure out what could have caused it.
Fri, 8 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Your symptoms seem to be related to an allergic reaction. I suggest you to:
-continue Benadryl daily
-use Calamine lotion for local relief
-If you don't feel better use prescribed corticosteroids

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi I have a son in prison and he has been having this rash on his stomach and on th back of his legs they are red and itches and hurts first the dr...